Open Access
August 2006 The Bernstein–von Mises theorem for the proportional hazard model
Yongdai Kim
Ann. Statist. 34(4): 1678-1700 (August 2006). DOI: 10.1214/009053606000000533


We study large sample properties of Bayesian analysis of the proportional hazard model with neutral to the right process priors on the baseline hazard function. We show that the posterior distribution of the baseline cumulative hazard function and regression coefficients centered at the maximum likelihood estimator is jointly asymptotically equivalent to the sampling distribution of the maximum likelihood estimator.


Download Citation

Yongdai Kim. "The Bernstein–von Mises theorem for the proportional hazard model." Ann. Statist. 34 (4) 1678 - 1700, August 2006.


Published: August 2006
First available in Project Euclid: 3 November 2006

zbMATH: 1246.62050
MathSciNet: MR2283713
Digital Object Identifier: 10.1214/009053606000000533

Primary: 62G20 , 62N99
Secondary: 62F15

Keywords: Bernstein–von Mises theorem , neutral to the right process , proportional hazard model

Rights: Copyright © 2006 Institute of Mathematical Statistics

Vol.34 • No. 4 • August 2006
Back to Top